Book Reviews
Applications of Mathematics, Tome 59 (2014) no. 5, pp. 609-610
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@misc{10_1007_s10492_014_0074_2,
title = {Book {Reviews}},
journal = {Applications of Mathematics},
pages = {609--610},
year = {2014},
volume = {59},
number = {5},
doi = {10.1007/s10492-014-0074-2},
zbl = {06424473},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0074-2/}
}
Book Reviews. Applications of Mathematics, Tome 59 (2014) no. 5, pp. 609-610. doi: 10.1007/s10492-014-0074-2
Cité par Sources :